Perfect Matchings in a Class of Bipartite Graphs

Ivan Gutman

Publications de l'Institut Mathématique (1989)

  • Volume: 45(59), Issue: 65, page 11-15
  • ISSN: 0350-1302

How to cite


Ivan Gutman. "Perfect Matchings in a Class of Bipartite Graphs." Publications de l'Institut Mathématique 45(59).65 (1989): 11-15. <>.

author = {Ivan Gutman},
journal = {Publications de l'Institut Mathématique},
keywords = {number of perfect matchings},
language = {eng},
number = {65},
pages = {11-15},
publisher = {Matematički institut SANU},
title = {Perfect Matchings in a Class of Bipartite Graphs},
url = {},
volume = {45(59)},
year = {1989},

AU - Ivan Gutman
TI - Perfect Matchings in a Class of Bipartite Graphs
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 45(59)
IS - 65
SP - 11
EP - 15
LA - eng
KW - number of perfect matchings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.